PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 2 | 338-345
Tytuł artykułu

Topological K-equivalence of analytic function-germs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the topological K-equivalence of function-germs (ℝn, 0) → (ℝ, 0). We present some special classes of piece-wise linear functions and prove that they are normal forms for equivalence classes with respect to topological K-equivalence for definable functions-germs. For the case n = 2 we present polynomial models for analytic function-germs.
Wydawca
Czasopismo
Rocznik
Tom
8
Numer
2
Strony
338-345
Opis fizyczny
Daty
wydano
2010-04-01
online
2010-04-14
Twórcy
  • Universidade Estadual Santa Cruz
autor
autor
Bibliografia
  • [1] Birbair L., Costa J., Fernandes A., Ruas M., K-bi-Lipschitz equivalence of real function-germs, Proc. Amer. Math. Soc, 2007, 135(4), 1089–1095 http://dx.doi.org/10.1090/S0002-9939-06-08566-2
  • [2] Birbair L, Costa J., Fernandes A., Finiteness theorem for topological contact equivalence of map germs, Hokkaido Math. J., 2009, 38(3), 511–517
  • [3] Bierstone E., Milman P., Uniformization of analytic spaces, J. Amer. Math. Soc, 1989, 2(4), 801–836 http://dx.doi.org/10.2307/1990895
  • [4] Benedetti R., Shiota M., Finiteness of semialgebraic types of polynomial functions, Math. Z., 1991, 208(4), 589–596 http://dx.doi.org/10.1007/BF02571547
  • [5] Coste M., An introduction to 0-minimal geometry, PhD thesis, University of Pisa, Italy, 2000 (in Italian)
  • [6] Fukuda T., Types topolodiques des polynomes, Inst. Hautes Etudes Sci. Publ. Math., 1976(46), 87–106
  • [7] Nishimura T., Topological K-equivalence of smooth map-germs, Stratifications, singularities and differential equations, I, (Marseille, 1990; Honolulu, HI, 1990), 82–93, Travaux en Cours, 54, Hermann, Paris, 1997
  • [8] Nishimura T, C 0-K-determined map-germs, Trans. Amer. Math. Soc, 1989, 132(2), 621–639 54, Hermann, Paris 1997. http://dx.doi.org/10.2307/2001003
  • [9] Prishlyak A., Topological equivalence of smooth functions with isolated critical points on a closed surface, Topology and Applications, 2002, 119(3), 257–267 http://dx.doi.org/10.1016/S0166-8641(01)00077-3
  • [10] van den Dries L, Tame topology and o-minimal structures, London Mathematical Society Lecture Note Series, 248, Cambridge University Press, Cambridge, 1998
  • [11] Ruas M., Valette G., C o and bi-Lipschitz K-equivalence of mappings, preprint
  • [12] Wall C.T.C., Finite determinacy of smooth map-germs, Bull. London Math. Soc, 1981, 13, 481–539 http://dx.doi.org/10.1112/blms/13.6.481
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0013-8
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.